Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 82, NWS Grand Rapids, MI

October 31, 2012

NWS Grand Rapids, MI issued this small craft advisory at Oct 31, 2012, 3:42 AM EDT. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 3:42 AM EDT (07:42 UTC)
Expired
Nov 3, 2012, 1:55 AM EDT
In force
70 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WHUS73 KGRR 310742
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
342 AM EDT WED OCT 31 2012

LMZ844>849-311545-
/O.CAN.KGRR.GL.W.0031.000000T0000Z-121031T0900Z/
/O.NEW.KGRR.SC.Y.0082.121031T0742Z-121102T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
342 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST TO 30 KNOTS TODAY AND TONIGHT. 

* WAVES...5 TO 10 FEET TODAY...4 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
12 follow-up statements
842 
WHUS73 KGRR 311428
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1028 AM EDT WED OCT 31 2012

LMZ844>849-312230-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1028 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHWEST TO 30 KNOTS THIS AFTERNOON AND TONIGHT.

* WAVES...6 TO 12 FEET TODAY...4 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
178 
WHUS73 KGRR 311914
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
314 PM EDT WED OCT 31 2012

LMZ844>849-010315-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
314 PM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHWEST TO 30 KNOTS INTO FRIDAY MORNING.

* WAVES...4 TO 8 FEET INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
549 
WHUS73 KGRR 312113
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 PM EDT WED OCT 31 2012

LMZ844>849-010515-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
513 PM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHWEST TO 30 KNOTS INTO FRIDAY MORNING.

* WAVES...4 TO 8 FEET INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS73 KGRR 010237
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EDT WED OCT 31 2012

LMZ844>849-011045-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1037 PM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS TONIGHT AND THURSDAY.

* WAVES...4 TO 7 FEET TONIGHT...3 TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHUS73 KGRR 010747
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 AM EDT THU NOV 1 2012

LMZ844>849-011600-
/O.EXT.KGRR.SC.Y.0082.000000T0000Z-121103T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
347 AM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT.

* WAVES...3 TO 6 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
921 
WHUS73 KGRR 011331
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
ISSUED BY NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
931 AM EDT THU NOV 1 2012

LMZ844>849-020200-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
931 AM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT.

* WAVES...3 TO 6 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
214 
WHUS73 KGRR 020248
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1048 PM EDT THU NOV 1 2012

LMZ844>849-021100-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1048 PM EDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS TONIGHT AND FRIDAY.

* WAVES...3 TO 5 FEET TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
003 
WHUS73 KGRR 020735
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
335 AM EDT FRI NOV 2 2012

LMZ844-845-849-021545-
/O.EXT.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
PENTWATER TO MANISTEE MI-
335 AM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 20
  KNOTS TONIGHT.

* WAVES...3 TO 6 FEET TODAY SUBSIDING TO 2 TO 4 FEET TOWARD
  DAYBREAK SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>848-021545-
/O.EXT.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
335 AM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY...

* WINDS...NORTH 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 20
  KNOTS TONIGHT

* WAVES...3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
347 
WHUS73 KGRR 021453
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1053 AM EDT FRI NOV 2 2012

LMZ844-845-849-022300-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
PENTWATER TO MANISTEE MI-
1053 AM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 
  20 KNOTS TONIGHT. 

* WAVES...3 TO 6 FEET TODAY SUBSIDING TO 2 TO 4 FEET TOWARD 
  DAYBREAK SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>848-022300-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
1053 AM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTH 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 
  20 KNOTS TONIGHT 

* WAVES...3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET LATE 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
975 
WHUS73 KGRR 021754
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
154 PM EDT FRI NOV 2 2012

LMZ844-845-849-030330-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
PENTWATER TO MANISTEE MI-
154 PM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTH TO NORTHEAST 10 TO 20 KNOTS OVERNIGHT.

* WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>848-030330-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
154 PM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTH 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS
  OVERNIGHT.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
864 
WHUS73 KGRR 030141
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EDT FRI NOV 2 2012

LMZ844-845-849-030945-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
PENTWATER TO MANISTEE MI-
941 PM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTH TO NORTHEAST 10 TO 20 KNOTS OVERNIGHT.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>848-030600-
/O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
941 PM EDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTH 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
334 
WHUS73 KGRR 030555
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
155 AM EDT SAT NOV 3 2012

LMZ844-845-849-030700-
/O.CAN.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
PENTWATER TO MANISTEE MI-
155 AM EDT SAT NOV 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW
ADVISORY CRITERIA.



$$

LMZ846>848-030700-
/O.CAN.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
155 AM EDT SAT NOV 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW
ADVISORY CRITERIA.



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:33 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 31, 3:33 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
333 AM EDT WED OCT 31 2012

.SYNOPSIS...
ISSUED AT 333 AM EDT WED OCT 31 2012

AREAS OF RAIN WILL STILL SWING OVER THE AREA TODAY AS THE LOW THAT
WAS HURRICANE SANDY MOVES SLOWLY ACROSS THE EASTERN GREAT LAKES.
THE STORM WILL GRADUALLY WEAKEN AND MUCH OF THE PRECIPITATION SHOULD
BE EXITING SOUTHWEST MICHIGAN LATE TONIGHT.  SKIES WILL CLEAR
THURSDAY AND FRIDAY...BUT IT WILL REMAIN CHILLY WITH HIGHS ONLY 45
TO 50.

THE WEATHER INTO THE WEEKEND AND EARLY NEXT WEEK LOOKS RATHER QUIET
BUT CONTINUED COOL.  THERE COULD BE SOME LIGHT RAIN SATURDAY NIGHT
AND SUNDAY.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 333 AM EDT WED OCT 31 2012

DEEP MOISTURE REMAINS OVER THE REGION TODAY AND INTO TONIGHT.
HOWEVER THE AMOUNT OF LIFT THAT THE SYSTEM IS PRODUCING HAS WEAKEN
ALONG WITH THE LOW PRESSURE ITSELF.  THEREFORE ADDITIONAL RAINS WILL
BE SPOTTY...BUT THE THREAT FOR RAIN WILL NOT END UNTIL LATE
TONIGHT.  THERE WILL ALSO BE A WEAK LAKE ENHANCEMENT FROM TIME TO
TIME INTO TONIGHT.  PROFILES SHOW THE MOISTURE IS PROGGED TO BECOME
MORE SHALLOW TOWARD DAYBREAK THURSDAY WHEN THE PCPN SHOULD BE ENDED
OR DIMINISHED TO SPRINKLES.

THURSDAY THROUGH FRIDAY LOOKS QUIET WITH HIGH PRESSURE SLOWLY
ARRIVING FROM THE WEST.  WE REMAIN UNDER NW FLOW ALOFT...SO TEMPS
WILL REMAIN COOL.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 330 PM EDT TUE OCT 30 2012

FAIR WEATHER CONTINUES THROUGH FRIDAY INTO SATURDAY BEFORE NEXT
POTENTIAL STORM ARRIVES ON SUNDAY WITH THREAT OF RAIN CONTINUING
INTO MONDAY. TEMPERATURES WILL AVERAGE OUT NEAR TO JUST BELOW
NORMAL FOR THE PERIOD.

GFS/ECMWF AGREE OVERALL PATTERN EVOLUTION WITH HEALTHY SHORTWAVE/125
KT JETLET OFF OREGON COAST MOVING EASTWARD THROUGH WEST COAST RIDGE
ON THU/FRI AND THEN INTO GREAT LAKE/OHIO VALLEY ON SUN AND TO THE
EAST COAST BY TUE. ECMWF IS FARTHER SOUTH...WEAKER...AND DRIER WITH
SFC LOW VERSUS GFS.  AT THIS POINT FAVOR THE DRIER ECMWF SOLUTION
AND WILL KEEP CHC POPS FOR MON-TUE. BASICALLY...IN SPITE OF AN
INITIALLY STRONG SHORTWAVE...IT FAILS TO WRAP IN ENOUGH POLAR OR
TROPICAL AIR NEEDED FOR A MORE ROBUST SURFACE LOW DEVELOPMENT. SO
THE SURFACE SYSTEM REMAINS WEAK UNTIL IT REACHES THE EAST COAST.
FAIR WEATHER CONTINUES THROUGH FRIDAY INTO SATURDAY BEFORE NEXT
POTENTIAL STORM ARRIVES ON SUNDAY WITH THREAT OF RAIN CONTINUING
INTO MONDAY. TEMPERATURES WILL AVERAGE OUT NEAR TO JUST BELOW
NORMAL FOR THE PERIOD.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1203 AM EDT WED OCT 31 2012

WIDESPREAD MVFR CONDITIONS WILL CONTINUE OVERNIGHT WITH A TREND
TOWARD IFR THROUGH LATE TONIGHT AND WEDNESDAY ESPECIALLY ACROSS
EASTERN AREAS INCLUDING LAN AND JXN. NORTHWEST WINDS WILL
GRADUALLY DIMINISH WITH GUSTS OVER 20 KTS DECREASING TO AROUND 10
KNOTS OVERNIGHT THEN PICKING UP AGAIN ON WEDNESDAY AFTERNOON.

&&

.MARINE...
ISSUED AT 333 AM EDT WED OCT 31 2012

WILL ALLOW THE GALE WARNING TO EXPIRE THIS MORNING.  THE LOW HAS
WEAKENED SIGNIFICANTLY AND WINDS EARLY THIS MORNING WERE ONLY BARELY
TOUCHING GALES AT 3 AM.  THE TREND WILL CONTINUE TO BE DOWNWARD.
HOWEVER IT APPEARS NW WINDS WILL KEEP THE LAKE ROUGH ENOUGH TO KEEP
A SMALL CRAFT ADVISORY GOING THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
ISSUED AT 333 AM EDT WED OCT 31 2012

ANY ADDITIONAL RAINS SHOULD REMAIN AROUND A TENTH OF AN INCH OR LESS
PRODUCING NO HYDRO CONCERNS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LMZ844>849.

&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...MEADE
AVIATION...OSTUNO
HYDROLOGY...JK
MARINE...JK
Hazardous weather outlook, Oct 30, 4:00 PM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT TUE OCT 30 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-311030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1154 AM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS OR DAMAGING WIND GUSTS ARE NO LONGER EXPECTED...BUT WIND
GUSTS OF 25 TO 35 MPH WILL CONTINUE THIS EVENING BEFORE DIMINISHING
OVERNIGHT. RAIN AND SNOW SHOWERS WILL CONTINUE WITH NO ACCUMULATION
EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND WIND GUST INFORMATION OR ANY NOTED DAMAGE LIKE LIMBS
DOWN TO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS VIA OUR
SPOTTER REPORT FORM AT WWW.WEATHER.GOV/GRR/SPOTTER.

LMZ844>849-311030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1154 AM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STORM FORCE WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN DIMINISH
TO GALE FORCE THIS EVENING. WAVES OF 10 TO 20 FEET WILL SLOWLY
SUBSIDE TO 10 TO 16 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND WAVES WILL REMAIN A HAZARD TO MARINERS INTO WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND WIND GUST INFORMATION OR ANY NOTED DAMAGE LIKE LIMBS
DOWN TO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS VIA OUR
SPOTTER REPORT FORM AT WWW.WEATHER.GOV/GRR/SPOTTER.

DUKE WDM COBB

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.